# SDR AALA980278

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Req'D Service
- Location: Rt Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - FLT 1675 - AFTER TAKEOFF MCI, FLAPS WERE RETRACTED AND NR 7 FLAP DID NOT RETRACT.  AIRCRAFT RETURNED TO MCI AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED SYSTEM AND CYCLED FLAPS SEVERAL TIMES WITH NORMAL OPERATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
